Departmental Papers (ASC)

Document Type

Review

Date of this Version

3-1987

Publication Source

Journal of the American Statistical Association

Volume

82

Start Page

354

Last Page

355

DOI

10.1080/01621459.1987.10478437

Copyright/Permission Statement

This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of the American Statistical Association on 1987, available online: http://wwww.tandfonline.com/10.1080/01621459.1987.10478437

Included in

Communication Commons

Share

COinS
 

Date Posted: 31 May 2018

This document has been peer reviewed.